Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 161 to 180 of 1559

161
Continuous extensions of topological module endomorphisms

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.1, pp.143 - 146, 1994-01

162
CHARACTERIZATION OF CLASSICAL TYPE ORTHOGONAL POLYNOMIALS

Kwon, Kil Hyunresearcher; LITTLEJOHN, LL; LEE, JK; YOO, BH, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.2, pp.485 - 493, 1994-02

163
SPECTRAL TYPES OF UNIFORM-DISTRIBUTION

Choe, Geon Horesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.3, pp.715 - 722, 1994-03

164
DIRICHLET PROBLEM ON THE UPPER HALF PLANE - A HEURISTIC ARGUMENT

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.2, pp.327 - 329, 1994-04

165
CHARACTERIZATIONS OF ORTHOGONAL POLYNOMIALS SATISFYING DIFFERENTIAL-EQUATIONS

Kwon, Kil Hyunresearcher; LITTLEJOHN, LL; YOO, BH, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.25, no.3, pp.976 - 990, 1994-05

166
논술고사 평가 요소에 대한 통계적 분석

이연우; 김성호researcher, 교육평가연구, v.7, no.2, pp.285 - 303, 1994-06

167
과제 수행 능력과 과제 수행과의 관계 모형에 대한 통계적 접근 방법

김성호researcher, 교육평가연구, v.7, no.2, pp.177 - 200, 1994-06

168
A remark on Aurifeuilian factorizations

Hahn, Sang-Geunresearcher, MATHEMATICA JAPONICA, v.39, no.3, pp.501 - 502, 1994-07

169
A topological proof of Perron-Frobenius Theorem

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.3, pp.565 - 570, 1994-07

170
CONVEX DECOMPOSITIONS OF REAL PROJECTIVE SURFACES .1. PI-ANNULI AND CONVEXITY

Choi, Suhyoungresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.40, no.1, pp.165 - 208, 1994-07

171
대학별 고사를 위한 문항분석, 표준점수, 검사동등화“ 와 ”새대학 입시의 통계적 계획과 분석“에 대하여

김성호researcher; 김우철, 한국통계학회 논문집, v.1, no.1, pp.226 - 227, 1994-08

172
CONVEX DECOMPOSITIONS OF REAL PROJECTIVE SURFACES .2. ADMISSIBLE DECOMPOSITIONS

Choi, Suhyoungresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.40, no.2, pp.239 - 283, 1994-09

173
Symbolic dynamics and uniform distribution modulo 2

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.4, pp.881 - 889, 1994-10

174
A LITTLEWOOD AND PALEY-TYPE INEQUALITY ON THE BALL

CHOA, JS; Kim, Hong Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.50, no.2, pp.265 - 271, 1994-10

175
i-Convexity of Manifolds with Real Projective Structures

Choi, Suhyoung, Proceedings of the American Mathematical Society, v.122, no.2, pp.545-548, 1994-10

176
I-CONVEXITY OF MANIFOLDS WITH REAL PROJECTIVE-STRUCTURES

Choi, Suhyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.122, no.2, pp.545 - 548, 1994-10

177
미국의 암호정책에 대한 연구 - 클리퍼 칩을 중심으로

한상근researcher; 이영, 정보보호학회논문지, v.4, no.4, pp.35 - 61, 1994-12

178
UNIFORM-CONVERGENCE OF MULTIGRID V-CYCLE ITERATIONS FOR INDEFINITE AND NONSYMMETRIC PROBLEMS

BRAMBLE, JH; Kwak, Do Youngresearcher; PASCIAK, JE, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.31, no.6, pp.1746 - 1763, 1994-12

179
INNER FUNCTIONS WITH GIVEN ENTROPY

Kim, Hong-Ohresearcher; Kim, Hyoung-Seok; Ryu, Hae-Gwang, 경북대학교 위상수학 기하학연구센터 연구논문집, v.6, pp.443 - 448, 1995

180
A NOTE ON MULTIPLICATIVE PARTITIONS OF BIPARTITE NUMBERS

Hahn, Sang-Geunresearcher; KIM, JK, FIBONACCI QUARTERLY, v.33, no.3, pp.283 - 288, 1995

Discover

rss_1.0 rss_2.0 atom_1.0